# SDR F3LA200700227

- Difficulty date: September 9, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Part serial: A9527
- Condition: Faulted
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED EMERGENCY LIGHT TEST SHOWED LEFT EPSU EXTERNAL FAULT.  REPLACED R1 DOOR SLIDE IAW AMM 25-62-44-400-007.
